OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A class of nonconvex fuzzy optimization problems under granular differentiability concept
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Mathematics and Computers in Simulation (2023) Vol. 211, pp. 430-444
Closed Access | Times Cited: 8

Showing 8 citing articles:

Lagrangian dual theory and stability analysis for fuzzy optimization problems
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Information Sciences (2023) Vol. 657, pp. 119953-119953
Closed Access | Times Cited: 5

On Atangana-Baleanu fractional granular calculus and its applications to fuzzy economic models in market equilibrium
Xuelong Liu, Guoju Ye, Wei Liu, et al.
Journal of Computational and Applied Mathematics (2024) Vol. 450, pp. 116017-116017
Closed Access | Times Cited: 1

Fuzzy Langevin fractional delay differential equations under granular derivative
Ghulam Muhammad, Muhammad Akram, Nawab Hussain, et al.
Information Sciences (2024) Vol. 681, pp. 121250-121250
Closed Access | Times Cited: 1

Optimality and duality for nonconvex fuzzy optimization using granular differentiability method
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Information Sciences (2024) Vol. 684, pp. 121287-121287
Closed Access | Times Cited: 1

Optimality results for a class of nonconvex fuzzy optimization problems with granular differentiable objective functions
Tadeusz Antczak
Fuzzy Sets and Systems (2024) Vol. 498, pp. 109147-109147
Closed Access | Times Cited: 1

Fuzzy serial-parallel stochastic configuration networks based on nonconvex dynamic membership function optimization
Jinghui Qiao, Jiayu Qiao, Peng Gao, et al.
Information Sciences (2024) Vol. 690, pp. 121501-121501
Closed Access

Fuzzy discrete fractional granular calculus and its application to fractional cobweb models
Xuelong Liu, Guoju Ye, Wei Liu, et al.
Applied Mathematics and Computation (2024) Vol. 489, pp. 129176-129176
Closed Access

Optimality conditions for nonsmooth fuzzy optimization models under the gH-weak subdifferentiability
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Computational and Applied Mathematics (2023) Vol. 43, Iss. 1
Closed Access | Times Cited: 1

Page 1

Scroll to top